MathSciNet Relay Station
MathSciNet bibliographic data
MR107144 44.00 (46.00)
Koppelman, W.; Pincus, J. D. Spectral representations for finite Hilbert transformations. Math. Z. 71 1959 399–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement